# SDR ASAA2015080512873

- Difficulty date: August 5, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 31,836 hours, 9,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBEAM CORRODED BS 500I, LBL 24-RBL 24.  ACFT GROUNDED.  R & R THE FLOORBEAM IAW SRM 51-40-02.
